# SDR ASAA2016011814868

- Difficulty date: January 18, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,573 hours, 2,485 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: ABC57021
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEATED.  ACFT GROUNDED. REPLACED WINDOW COIL CORD REF AMM 30-41-00, OPS NORMAL.
